# SDR 132634

- Difficulty date: February 26, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N340SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A004
- Aircraft time: 40,397 hours, 42,937 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING FLT 4476 TTN-BED WX CONDITIONS CLEAR AND RUNWAY DRY, THE FLAP CAUTION LIGHT ILLUMINATED IN FLIGHT.  PILOT ALSO REPORTED THE FLAP POSITION NEEDLES ON INDICATOR WERE NOT SYNC'D AND HAD AN UNCOMMANDED MOVEMENT OF THE FLAPS.
